Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 29, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Apr 8, 2015, 9:02 AM CDT for 4 counties in Missouri. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 8, 2015, 9:02 AM CDT (14:02 UTC)
- Expired
- Apr 8, 2015, 9:40 AM CDT
- In force
- 38 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Chariton County, MO, Linn County, MO, Macon County, MO, Randolph County, MO
The radar
The Pleasant Hill radar (KEAX), 191 km from the middle of the area, began a volume at 14:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 8, 6:39 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 2.0 hours before the alert went out and 261 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 404 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 127 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
207
WUUS53 KEAX 081402
SVREAX
MOC041-115-121-175-081500-
/O.NEW.KEAX.SV.W.0029.150408T1402Z-150408T1500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
902 AM CDT WED APR 8 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI...
SOUTHEASTERN LINN COUNTY IN NORTH CENTRAL MISSOURI...
MACON COUNTY IN NORTH CENTRAL MISSOURI...
NORTHERN RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI...
* UNTIL 1000 AM CDT
* AT 858 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF MARCELINE...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACON...CALLAO...BEVIER...ATLANTA...WIEN...NEW CAMBRIA...
JACKSONVILLE AND EXCELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3956 9231 3954 9291 3977 9299 3999 9235
3998 9234 3996 9234 3996 9231 3994 9229
TIME...MOT...LOC 1402Z 242DEG 30KT 3964 9280
HAIL...1.25IN
WIND...60MPH
$$
AEP3 follow-up statements
609
WWUS53 KEAX 081416
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
916 AM CDT WED APR 8 2015
MOC115-175-081426-
/O.CAN.KEAX.SV.W.0029.000000T0000Z-150408T1500Z/
LINN MO-RANDOLPH MO-
916 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN RANDOLPH AND
SOUTHEASTERN LINN COUNTIES IN NORTH CENTRAL MISSOURI IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3961 9231 3961 9269 3980 9286 3982 9285
3999 9235 3998 9234 3996 9234 3996 9231
3994 9229
TIME...MOT...LOC 1416Z 242DEG 30KT 3969 9267
$$
MOC041-121-081500-
/O.CON.KEAX.SV.W.0029.000000T0000Z-150408T1500Z/
CHARITON MO-MACON MO-
916 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR MACON AND
NORTHEASTERN CHARITON COUNTIES UNTIL 1000 AM CDT...
AT 912 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF CALLAO...AND MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACON...CALLAO...BEVIER...ATLANTA AND EXCELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3961 9231 3961 9269 3980 9286 3982 9285
3999 9235 3998 9234 3996 9234 3996 9231
3994 9229
TIME...MOT...LOC 1416Z 242DEG 30KT 3969 9267
HAIL...1.25IN
WIND...60MPH
$$
AEP318
WWUS53 KEAX 081427
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
927 AM CDT WED APR 8 2015
MOC041-081438-
/O.CAN.KEAX.SV.W.0029.000000T0000Z-150408T1500Z/
CHARITON MO-
927 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHARITON COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3968 9231 3967 9253 3987 9270 3999 9235
3998 9234 3996 9234 3996 9231 3994 9229
TIME...MOT...LOC 1428Z 242DEG 30KT 3974 9255
$$
MOC121-081500-
/O.CON.KEAX.SV.W.0029.000000T0000Z-150408T1500Z/
MACON MO-
927 AM CDT WED APR 8 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN MACON
COUNTY UNTIL 1000 AM CDT...
AT 925 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BEVIER...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACON AND ATLANTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3968 9231 3967 9253 3987 9270 3999 9235
3998 9234 3996 9234 3996 9231 3994 9229
TIME...MOT...LOC 1428Z 242DEG 30KT 3974 9255
HAIL...1.25IN
WIND...60MPH
$$
AEP041
WWUS53 KEAX 081440
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
940 AM CDT WED APR 8 2015
MOC121-081451-
/O.CAN.KEAX.SV.W.0029.000000T0000Z-150408T1500Z/
MACON MO-
940 AM CDT WED APR 8 2015
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MACON COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3968 9231 3967 9253 3987 9270 3999 9235
3998 9234 3996 9234 3996 9231 3994 9229
TIME...MOT...LOC 1441Z 242DEG 30KT 3979 9243
$$
AEPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 7:51 AM CDT, 1 hour 11 minutes earlier.
Area forecast discussion, Apr 8, 7:51 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
751 AM CDT Wed Apr 8 2015
.MESOSCALE DISCUSSION...
Issued at 746 AM CDT WED APR 8 2015
Early morning warm air advection induced thunderstorms continue to
move east across Missouri this morning. This activity is occurring
north of a frontal boundary, residing from southeast Kansas through
central Missouri, and is on the leading edge of some very decent
moisture advection noted on the nose of the 40 knot southwest
nocturnal jet. With the boundary layer still very stable, these
storms are elevated in nature, but still have access to MUCAPE values
aloft of 2000+ J/KG with 0-6KM shear values of 50 knots.
Expect the thunderstorms to continue to move east and northeast
through the morning, though likely they will clear our forecast area
before the expiration of the current severe thunderstorm watch #31 at
1 PM. Storms that persist will have ample opportunity to generate
severe hail this morning given the environment above the morning surface
inversion.
Currently, this mornings activity is expected to have little impact
on our severe threat for this afternoon and this evening.
&&
.UPDATE...
Issued at 538 AM CDT WED APR 8 2015
Warm air wing of convection has developed more early this morning
across eastern Kansas with storms quickly approaching the Missouri
border at this time. Storms north of I-70 are elevated in nature and
have stayed below severe warning limits, though large hail may be
possible if the shear above the boundary layer inversion can organize
the storms somewhat this morning. Storms farther south, generally
south of a Paola Kansas to Warrensburg Missouri, Marshall and
Moberly line, will have more opportunity to develop severe weather
this morning. These storms will be in the vicinity of the boundary
left over from last night which might help these storms get a better
connection to deep layer shear and instability. Continue to think that
the activity north of the Missouri River will keep the inverted
surface trough anchored along our southeast border through the
morning. For this reason, have added areas of fog and drizzle this
morning to the western half of the forecast area.
&&
.DISCUSSION...
Issued at 403 AM CDT WED APR 8 2015
Looks like more storms are in store for eastern Kansas and Missouri
today. Overnight activity took awhile Tuesday evening to get going,
but once the the cap was broken there where several rather strong
storms, which could have been much stronger if there had been upper
level dynamics to support the storms. The difference today is that a
significant trough is moving into the Plains States, which will
provide any storms this afternoon or this evening with plenty of
upper level support for strong robust severe thunderstorms. But,
first to what will happen this morning.
Today - This Morning: Early this morning an inverted surface trough
remains anchored from southeast Kansas northeast through northeast
Missouri, with the resulting boundary residing within the trough
along our southeast county warning area border. A verity of model
solutions have now coalesced on keeping this inverted surface trough
in place through the morning and, possibly, through the first part
of the afternoon. Additionally...it's noted that storms are bubbling
back up across east central Kansas in the elevated environment north
of the trough thanks to isentropic assent on the 40 knot southwest
nocturnal jet. Thoughts are that these early morning storms will
likely not be severe due to their elevated nature, though marginally
large hail can not be ruled out. More general thinking is that this
area of storms will advect northeast into northern Missouri, staying
on the cool side of the inverted trough. As a result, have added
patchy fog into the northwest half few the CWA for this morning, and
nudged afternoon highs near the Iowa border down a degree or two;
but did up POPs for the morning, though they may need updating based
on radar trends as the forecast becomes valid later this morning.
Also, these morning storms could limit our instability early in the
day, delaying the potential onset time for afternoon/evening
activity. So, while another round of activity might wait to fire up
in the late afternoon and evening hours, it is still expected to
occur.
Today - This Afternoon and Tonight: Expect the inverted trough to
remain where it is till early afternoon when sufficient pressure
falls begin across the Plains in response to the trough over the
Great Basin shifting east, lifting the trough north as a warm front
this afternoon. As this occurs, the environment that was rather well
capped could rapidly lose that cap with any little shortwave
undulation present in the flow aloft, resulting in fast development
of strong and severe thunderstorms. Currently, expect storms to
develop along the southern end of the inverted trough as it starts
moving north this afternoon --after 20Z-- in southeast Kansas. MUCAPE
values of 4000+ J/KG and 0-6KM shear of possibly 40 to 50 knots would
make supercell thunderstorms possible from the first initial storms.
Expect this activity to spread northeast through west central
Missouri into northern Missouri during the late afternoon and evening
hours Wednesday, with storms likely crossing into our area between 5
and 7 PM this evening. Uncertain as to how far into the overnight
hours the strong and severe convection will last, but currently there
looks to be a bit of a dry slot that works in across northwest
Missouri as associated surface low lifts from Kansas into Iowa. this
should bring the threat for severe storms to an end by midnight,
though lingering storms could persist into Thursday. Thoughts persist
that all types of severe weather may accompany our storms today, with
large hail --larger than 2 inches-- strong damaging winds and
isolated tornadoes possible.
Thursday: The upper level trough responsible for our recent storms
will be swinging past us to the north. The surface low moving into
Iowa that morning will drag a Pacific cold front through the region
that day. The cool air behind the front will lag far enough back to
not be very notable till Friday. However, this front might be able to
generate some showers and or isolated thunderstorms as it moves
through, though no severe weather.
Friday and through the Weekend: Cooler conditions will prevail
Friday as a cool, but dry, air mass wafts through Kansas and
Missouri. Temperatures will warm back into the 70s for the weekend.
Saturday looks nice and dry, but by Saturday night through Sunday
and into Monday a significant rain event may develop.
&&
.AVIATION...(For the 12Z TAFS through 12Z Thursday Morning)
Issued at 721 AM CDT WED APR 8 2015
Fog and thunderstorms greeted the terminals along the Kansas-Missouri
border this morning. Location of a front across central Missouri
indicates that the fog may linger well into the morning with easterly
winds through the morning. Thunderstorm activity currently at the
terminals early this morning will move east and is expected to not
redevelop until this afternoon. Expect the front to lift north this
afternoon allowing winds to veer to the south late this afternoon and
this evening and becoming gusty as the pressure gradient tightens.
Additionally, more storms are expect late this afternoon into this
evening which might affect the terminals.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...DENSE FOG ADVISORY until 9 AM CDT this morning FOR KSZ025-057-
102>105.
MO...DENSE FOG ADVISORY until 9 AM CDT this morning FOR MOZ020-021-
028>031-037>040-043>046.
&&
MESOSCALE...Cutter
UPDATE...Cutter
DISCUSSION...Cutter
AVIATION...CutterHazardous weather outlook, Apr 8, 5:54 AM CDT, 3 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 554 AM CDT WED APR 8 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-091100- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 554 AM CDT WED APR 8 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT STRONG STORMS ARE POSSIBLE THIS MORNING WITH LARGE HAIL THREATENING. ANOTHER ROUND OF SEVERE STORMS IS EXPECTED THIS AFTERNOON WITH AN ATTENDANT THREAT FOR LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES...ESPECIALLY FOR AREAS ALONG AND SOUTH OF A LINE FROM THE NORTHERN KC METRO TO KIRKSVILLE. STORM COVERAGE IS STILL SOMEWHAT IN QUESTION. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ADDITIONAL STRONG TO SEVERE STORMS ARE POSSIBLE EARLY THURSDAY AFTERNOON...ESPECIALLY EAST OF THE HWY 65 CORRIDOR IN MISSOURI. STORMS WILL MOVE EAST OF THE AREA BY EARLY EVENING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/MEDIA/EAX/EMBRIEFING1/EMBRIEFING1.PDF
In the hours before
Local storm report, Apr 8, 8:47 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
847 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 AM HAIL PITTSVILLE 38.85N 93.99W
04/08/2015 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&
LAFLINLocal storm report, Apr 8, 8:48 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
848 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0842 AM HAIL 3 NW WARRENSBURG 38.79N 93.78W
04/08/2015 E0.88 INCH JOHNSON MO TRAINED SPOTTER
&&
LAFLINSpecial weather statement, Apr 8, 8:48 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 848 AM CDT WED APR 8 2015 MOZ002>004-012-081430- ANDREW MO-GENTRY MO-NODAWAY MO-WORTH MO- 848 AM CDT WED APR 8 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ANDREW...WORTH... SOUTHEASTERN NODAWAY AND NORTHERN GENTRY COUNTIES UNTIL 930 AM CDT... AT 844 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF MARYVILLE...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... STANBERRY...ALBANY...RAVENWOOD...GRANT CITY...CONCEPTION... CONCEPTION JUNCTION...CLYDE...PARNELL...DARLINGTON...GENTRY... WORTH...DENVER AND ALLENDALE. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 4056 9427 4020 9422 4004 9484 4039 9498 TIME...MOT...LOC 1349Z 243DEG 25KT 4024 9473 AEP
Local storm report, Apr 8, 8:51 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
851 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 AM HAIL WARRENSBURG 38.76N 93.74W
04/08/2015 E1.00 INCH JOHNSON MO EMERGENCY MNGR
0835 AM HAIL CENTERVIEW 38.75N 93.85W
04/08/2015 E1.75 INCH JOHNSON MO EMERGENCY MNGR
&&
LAFLINSpecial weather statement, Apr 8, 8:57 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
857 AM CDT WED APR 8 2015
MOZ025-032-033-081445-
CHARITON MO-MACON MO-RANDOLPH MO-
857 AM CDT WED APR 8 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RANDOLPH...SOUTHERN
MACON AND NORTHEASTERN CHARITON COUNTIES UNTIL 945 AM CDT...
AT 853 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF MARCELINE...MOVING EAST
AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MACON...CAIRO...BEVIER...PRAIRIE HILL...WIEN...JACKSONVILLE AND
EXCELLO.
THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3946 9293 3970 9298 3970 9295 3970 9286
3972 9286 3979 9231 3947 9230
TIME...MOT...LOC 1356Z 225DEG 35KT 3963 9284
AEPLocal storm report, Apr 8, 8:58 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
858 AM CDT WED APR 08 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM HAIL BRAYMER 39.59N 93.80W
04/08/2015 E1.00 INCH CALDWELL MO LAW ENFORCEMENT
NICKEL TO QUARTER
&&
LAFLINThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 7, 8:39 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 51 min |
| Apr 7, 9:25 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 50 min |
| Apr 7, 9:42 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette | 48 min |
| Apr 7, 9:44 PM CDT | Tornado Warning | EAX | Bates | 31 min |
| Apr 7, 10:12 PM CDT | Special Weather Statement | EAX | Carroll | 48 min |
| Apr 7, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 45 min |
| Apr 7, 10:26 PM CDT | Special Weather Statement | EAX | Lafayette | 34 min |
| Apr 7, 10:52 PM CDT | Severe Thunderstorm Warning | EAX | Saline | 38 min |
| Apr 7, 11:00 PM CDT | Special Weather Statement | EAX | Henry | 45 min |
| Apr 8, 5:50 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan | 40 min |
| Apr 8, 6:22 AM CDT | Dense Fog Advisory | EAX | Buchanan, Carroll, Cass, Clay, Clinton, Cooper and 8 more | 5 hr |
| Apr 8, 6:29 AM CDT | Special Weather Statement | EAX | Cass | 46 min |
| Apr 8, 6:30 AM CDT | Special Weather Statement | EAX | Buchanan | 30 min |
| Apr 8, 6:36 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 39 min |
| Apr 8, 7:02 AM CDT | Special Weather Statement | EAX | Ray | 28 min |
| Apr 8, 7:12 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 25 min |
| Apr 8, 7:14 AM CDT | Severe Thunderstorm Warning | EAX | Jackson, Ray | 46 min |
| Apr 8, 7:45 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 30 min |
| Apr 8, 7:53 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Livingston | 37 min |
| Apr 8, 8:02 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 43 min |
| Apr 8, 8:17 AM CDT | Severe Thunderstorm Warning | EAX | Carroll | 28 min |
| Apr 8, 8:27 AM CDT | Special Weather Statement | EAX | Chariton | 33 min |
| Apr 8, 8:35 AM CDT | Severe Thunderstorm Warning | EAX | Johnson | 44 min |
| Apr 8, 8:37 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Livingston | 38 min |
| Apr 8, 8:48 AM CDT | Special Weather Statement | EAX | Gentry, Nodaway, Worth | 42 min |
| Apr 8, 8:57 AM CDT | Special Weather Statement | EAX | Macon | 48 min |
| Apr 8, 9:09 AM CDT | Special Weather Statement | EAX | Pettis | 36 min |
| Apr 8, 9:15 AM CDT | Severe Thunderstorm Warning | EAX | Pettis, Saline | 45 min |
| Apr 8, 9:37 AM CDT | Special Weather Statement | EAX | Daviess | 38 min |
| Apr 8, 9:39 AM CDT | Special Weather Statement | EAX | Cooper | 51 min |
| Apr 8, 9:52 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Saline | 19 min |
| Apr 8, 9:54 AM CDT | Special Weather Statement | EAX | Saline | 36 min |
| Apr 8, 10:06 AM CDT | Special Weather Statement | EAX | Harrison | 24 min |
| Apr 8, 10:33 AM CDT | Special Weather Statement | EAX | Saline | 42 min |
| Apr 8, 2:51 PM CDT | Flash Flood Watch | EAX | Bates, Carroll, Cass, Chariton, Clay, Cooper and 10 more | 8 hr |
| Apr 8, 3:49 PM CDT | Severe Thunderstorm Warning | EAX | Bates | 26 min |
| Apr 8, 4:16 PM CDT | Special Weather Statement | EAX | Bates | 44 min |
| Apr 8, 4:36 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Johnson | 39 min |
| Apr 8, 5:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Pettis | 51 min |
| Apr 8, 5:30 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Platte | 30 min |
| Apr 8, 5:50 PM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Clinton | 18 min |
| Apr 8, 6:06 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Randolph, Saline | 54 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.